Im sorry your feeling lousy. Im feeling lousy too and havent even started treatment yet ..I haven't been out of my house in 3 days either just anticipating
all the crappy stuff that lies ahead. You will feel better everyone does...at what point of treatment though you dont know you will have to wait and see. I was on PAXIL when my dad passed (20mg) and I was sleeping 14 hours a day. I started taking it every other day and felt better. Ask your doctor about that. Im basically alone too and its crappy but we will somehow someway get thru this. Its for our own good. Are you able to work..getting our minds off this situation can only better our mind and spirit. We must keep sayinf to ourselves over and over this treatment is for our own good!!
Anytime you need to talk Im here.
I'm sorry you are feeling lousy too. I envy those that have hubby's or S.O.'s helping them. I have no family here and we don't talk on phone much. I was in a relationship with my boss, before he was my boss. I moved to this area, left a really good job to be with him. We are in a platonic relationship now. It's hard...he has no comprehension of this illness, and can not be there for me emotionally...though he is there for me in other ways. He DOES NOT like if I miss work period. You are right, I am grateful to be working though. I am also taking 20 mg. of Paxil..I'll mention to doc about every other day.Are you taking ad's now? Thanks for writing back, Bonnie.
No just anticipating the lovely treatment I start in the fall..........Its been very difficult for me just thinking about going thru it. But we have no choice.
Feel better and like I said anytime Im here!!!!
From what I hear sometimes its better to be alone people do not comprehend this illlness or its treatment. How can they? So I can relate...At least we can do whatever we want without someone complaining that we have no energy do do anything..........
The Ribavirin can make you feel depressed, angry and/or vunerable. The men get riba rage. The women get weepy. If you are so tired you might need Procrit. Are you getting your CBCs done every other week? If your hemoglobin is less than 12 you need Procrit. Be sure you keep copies of all your labs. Best wishes to you. Hope you feel better soon.
Hi GrandmaA I get tests done monthly...may 29 is next test. I'll be lucky if I can get ribaviren...let alone Procrit. I have to fill out application...and have dr. fill out his half...he's in Europe presently. It is an uphill battle...one day at a time...I know. I just don't feel up to the battle. Have you heard of people having fevers from tx. My head gets so (hot) warm...the roots of my hair are always damp...I don't have a thermometer...but I think waves of heat are radiating from me...colud be my imagination :) but the hot head thing isn't. Thanks for listening.
I'm sorry you feel so bad. Sometimes, I think that our bodies just need the rest. I did first shot Friday, got through okay with Tylenol pm and tylenol. I have to credit my two little dogs, no matter how bad I feel, I have to get up to feed them and come home and feed them and care for them and they always put a smile on my face. Maybe you might consider getting a pet? I also cut my hair from shoulder length to pixie. What a shocker!! Still trying to get used to it. I hope you feel better. I went onto the internet to help with the blues and ordered some guided imagery to manage stress at work and with this disease. I will let you know how that goes.
SOUNDS ABOUT ON SCHEDULE.
I've done 4 months of tx and it's not working. -moving on to Infergen now. I also lost my brother to Hep C/liver failure in February. I firmly believe the ONLY way to make it through all this 'stuff' is with God's help and the support of friends. Being isolated makes it so much harder. A support group at a church or a Hep C support group can make things a lot better. Always remember that "this too shall pass" and that there are promising meds around the corner.
I think that your dr is really smart to advise you to wear the compression stockings. I use them with my patients all the time, and some people don't like the feel of them, others don't mind. They are more like support hose, only stronger. The red dots have a fancy name--petechiae. You can google the word and look at pictures and see if that's what you have going on. I'm pretty sure it is.
You WILL succeed... no other option! You'll make it but recommend Lexipro for the anxiety as it seems to do the trick for me during SOC. Will start tomorrow again and prep for my next round. It does work in about 9 days from start... no big ramp up or down for that matter.
Pe-teek-ee-eye!. Wow, pictures on internet are really really bad examples. So glad my Hep Dr picked up on it early and sent me to Dermatologist. The ooze(petechiae) caused by the interferon is controlled by the compression socks and my legs are doing fine now.
Thanks Bug, hope the graphic pictures don't give me bad dreams tonight.
Sleep Well everyone
Possibly you are having a known side effect of more depression or just the regular weekend interferon needed down time. Are you working? If blues persist call and discuss with your tomorrow. In the meantime have a bowl of Pasta and then something sweet. Both increase the seretonin levels in your system and can be a temporary mood elevator. I've read that cheese cake really worked from a few from this forum.
Resting and just hanging out in your PJ's on the weekend is fine, don't feel guilty. I'm still working so it is the only way to recharge my batteries and get through Monday-Friday. I'm hanging here on my bed alone and playing around in my laptop and connecting with other heppers on this site really helps.
Take care and find those socks tomorrow, really will help your legs.
All my best -Purple
Ana- I have a dog (shih-tzu), he is an old man...17 yrs., and a 4 yr. old cat. Dog needs haircut, and bath...big time. One of these days....
Purple cat- Yea, I also work during the week...but missed two days this week. I am going to get those socks....for sure. I wonder if the interferon is oozing out through the spider veins..if it is still helping my body fight this virus...do you know if this could be a problem? did the derma doc tell you to do anything else? and what did your hep dr. say wen you told him/her?
Thank you both for your kind words and compassion....I really needed hearing from all of you...I now feel less alone. I wish we could call one another every once in awhile...talking through this stuff...I think would/could be great benefit regarding support.
it's liquid retention caused by the interferon and a little liquid with blood serum is what is causing the red spots. The compression socks help stop the build up of liquid and promotes better circulation. That is why they say compression socks are good for long airline flights or when one is working long hours sitting or long hours standing in one place on you feet. If David Bloom the NBC reporter was wearing compression socks he might not have suffered from the pulmonary embolism while riding tanks for days in Iraq. My regular Hep Dr said he quessed it was something vascular but wasn't sure due to me also having Riba rash so that is why he sent me to specialist.
We are so much alike. I have Shih tzu name Tasha she is 13 1/2. Needs bath and haircut really bad. Have Cat tobie and also Golden Retriever named Kona.
The pictures are more graphic than most examples. I can't sleep (it's 3 am here) but I doubt it's the pictures causing the insomnia! Just have a cold or something upper respiratory going on and I can't sleep.
usually it takes about a month for an A.D. to start working. It could very well be that the paxil isn't going to do it for you. Check with your Dr.
One suggestion that was made to me was to make a list of goals of things you'd like to get done and takle them one at a time. Of course rest in between all of this and drink plenty of fluids.
Maybe you are just putting too much focus on the pain and the fatigue, therefor you're fighting what you know is enevitable. Try to accept things as they are and start making those list of things you need to get done. Keep your mind right or you'll get yourself into a depression and that is a fight we all have to fight to stay away from.